Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 67, NWS Cheyenne, WY

June 14, 2015Goshen County, Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 14, 2015, 5:16 PM MDT for Goshen County, Laramie County, Platte County, Wyoming. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2015, 5:16 PM MDT (23:16 UTC)
Expired
Jun 14, 2015, 5:45 PM MDT
In force
29 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Goshen County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 63 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:32 PM MDTHAIL 14 E Chugwater, WY
Jun 14, 5:32 PM MDTHAIL 1.54 E Chugwater, WY
Jun 14, 5:47 PM MDTHAIL 110 Se Chugwater, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.3 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2067 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

009 
WUUS55 KCYS 142316
SVRCYS
WYC015-021-031-142345-
/O.NEW.KCYS.SV.W.0067.150614T2316Z-150614T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
516 PM MDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...
  SOUTHWESTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
  SOUTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 545 PM MDT

* AT 515 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
  THIS STORM WAS LOCATED OVER CHUGWATER...OR 22 MILES SOUTH OF
  WHEATLAND...AND MOVING SOUTHEAST AT 15 MPH.

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHERN LARAMIE...SOUTHWESTERN GOSHEN AND SOUTHEASTERN PLATTE
  COUNTIES.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 44 AND
61.

THIS REPLACES THE EARLIER WARNING FOR SOUTHEAST PLATTE COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4179 10491 4186 10474 4166 10444 4151 10484
TIME...MOT...LOC 2315Z 333DEG 13KT 4174 10480 

$$

HAHN
1 follow-up statement
462 
WWUS55 KCYS 142335
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
535 PM MDT SUN JUN 14 2015

WYC015-021-031-142345-
/O.CON.KCYS.SV.W.0067.000000T0000Z-150614T2345Z/
LARAMIE WY-GOSHEN WY-PLATTE WY-
535 PM MDT SUN JUN 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHERN LARAMIE...SOUTHWESTERN GOSHEN AND SOUTHEASTERN PLATTE
COUNTIES...

AT 534 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST 
OF CHUGWATER...OR 27 MILES SOUTH OF WHEATLAND...MOVING SOUTHEAST AT 
15 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN LARAMIE...SOUTHWESTERN GOSHEN AND SOUTHEASTERN PLATTE
COUNTIES.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 45 AND
53.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4172 10488 4180 10467 4166 10444 4151 10484
TIME...MOT...LOC 2334Z 333DEG 13KT 4168 10476 

HAIL...1.75IN
WIND...<50MPH

$$

HAHN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:14 PM MDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 14, 3:14 PM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
314 PM MDT SUN JUN 14 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 310 PM MDT SUN JUN 14 2015

WEAK FRONT HAS MOVED THROUGH THE REGION WITH NORTH TO NORTHEAST
WINDS BEHIND IT.  TSTMS HAVE DEVELOPED ALONG THE SFC TROUGH FROM
EXTREME NORTHEASTERN COLORADO INTO CENTRAL NEBRASKA.  THESE STORMS
ARE NOT MAKING MUCH HEADWAY TO THE WEST AND ARE RATHER STATIONARY.
MOST OF THE MODELS SHOW AN UPTICK IN SHOWER/TSTM COVERAGE ALONG AND
EAST OF THE LARAMIE RANGE AFTER 00Z.  THE HRRR DOES SHOW SOME
STRONGER STORMS INITIATING OVER THE NORTHERN LARAMIE RANGE AND
MOVING ACROSS PORTIONS OF CONVERSE AND NORTHERN PLATTE COUNTIES FROM
00-03Z.  LAPS ANALYSIS DOES SHOW 1500 J/KG OF CAPE UP THERE ALONG
WITH A BIT STRONGER FLOW ALOFT THAT YIELDS DEEP LAYER SHEAR OF
AROUND 30KTS.  THE CONVECTIVE ENVIRONMENT WOULD SUPPORT SMALL HAIL
OR EVEN A MARGINALLY SEVERE STORM THROUGH THE EVENING.  THE TSTM
THREAT WILL CONTINUE INTO THE EARLY NIGHT (A BIT LATER THAN NORMAL)
OVER MAINLY SOUTHEAST WY AS THE MODELS INDICATE ELEVATED
INSTABILITY.  GENERALLY HAVE 40-50 PERCENT POPS THROUGH 06Z.  ALSO
ADDED PATCHY FOG ALONG THE LARAMIE RANGE BY LATE TONIGHT...ALTHOUGH
THIS WILL DEPEND ON ANY ONGOING RAIN.

LOTS OF LOW CLOUDS WILL BE PRESENT THROUGH MIDDAY MONDAY TO THE EAST
OF THE LARAMIE RANGE WITH MOIST SOUTHEASTERLY UPSLOPE IN PLACE.
INSTABILITY IS WEAK OVER MUCH OF THE PLAINS IN THE POST FRONTAL
AIRMASS.  THE GFS SHOWS THE BEST INSTABILITY ALONG THE LARAMIE RANGE
WITH CAPE VALUES OF 1250-1500 J/KG.  SPC HAS MUCH OF SOUTHEAST WY IN
A MARGINAL RISK AND THIS LOOKS GOOD.  STORMS COULD WAIT TO INITIATE
UNTIL THE EARLY EVENING ALONG THE LARAMIE RANGE SINCE THERE WILL BE
A GOOD DEAL OF INHIBITION THROUGH THE DAY.  A SHORTWAVE WILL
APPROACH CENTRAL WY BY THE EVENING AND MOVE ACROSS EASTERN WY DURING
THE NIGHT.  THIS WILL LIKELY KEEP THE STORMS GOING...SOME
POTENTIALLY STRONG... THROUGH SUNRISE ON TUES ESPECIALLY OVER
CONVERSE/NIOBRARA COUNTIES.  THE BEST SVR THREAT IS STILL LOOKING
LIKE TUES AFTN OVER THE NEBRASKA PANHANDLE.  CYCLOGENESIS OCCURS
SOMEWHERE NEAR THE WY-NE BORDER BY THE AFTN WITH SOUTHERLY WINDS TO
EAST OF THE DRYLINE.  WITH DEWPOINTS OF 55-60F AND WARM SFC
TEMPS...CAPE IS UP TO 2500 J/KG...AND BULK SHEAR IS 45-50 KTS...A
GOOD ENVIRONMENT FOR STRONG SUPERCELLS AND LARGE HAIL.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 310 PM MDT SUN JUN 14 2015

AN ACTIVE PATTERN SHOULD PERSIST THROUGH THE PERIOD WITH QUASI-ZONAL
FLOW ALOFT STAYING INTACT OVER THE CWA. WHILE MODELS DIFFER SLIGHTLY
IN THE TIMING/PLACEMENT OF INDIVIDUAL DISTURBANCES...PERSISTENT LEE
TROUGHING AND PERIODIC LOW-LEVEL UPSLOPE SHOULD BE SUFFICIENT FOR AT
LEAST ISOLATED CONVECTION EACH AFTN/EVE. THE BEST CHANCE FOR A MORE
WIDESPREAD CONVECTIVE EVENT APPEARS TO BE WED EVENING WITH EXCELLENT
CONVERGENCE AND EASTERLY UPSLOPE NEAR THE SFC. THE GFS SUGGESTS DEW
POINTS IN THE 50S ALONG/EAST OF THE LARAMIE RANGE WITH SBCAPE VALUES
BETWEEN 1500-2500 J/KG. STRONG MID-LEVEL FLOW WILL HELP BOOST 0-6
KM SHEAR VALUES TO 40+ KTS FOR MUCH OF THE AREA...SO SEVERE
CONVECTION COULD VERY WELL BE A HAZARD. BIG QUESTION WILL BE HOW
LONG IT TAKES TO ERODE THE CAP WITH WARM AIR ADVECTING IN FROM THE
WEST. GENERALLY A TYPICAL WEATHER PATTERN FOR THIS TIME OF YEAR.
TEMPERATURES SHOULD BE SEASONAL WITH A GRADUAL WARMING TREND
EXPECTED THROUGH THE END OF THE WEEK. FRIDAY COULD BE RATHER WARM
WITH GFS/ECM H7 TEMPS IN THE 16-18 DEG C RANGE OVER MUCH OF THE
AREA BENEATH FLAT RIDGING. LATEST MEX GUIDANCE SUGGESTS UPPER 80S
INTO THE MID 90S FROM CYS TO SNY... BUT HARD TO SAY HOW MUCH
AFTERNOON CU WILL IMPACT HIGHS. CONTINUED TO TREND WARMER IN THIS
PATTERN. THINK WE WILL STILL HAVE AT LEAST A FEW
SHOWERS/THUNDERSTORMS AROUND ON THU/FRI...BUT STRONG CAPPING IS
LIKELY WITH SUCH WARM THERMAL PROFILES. KEPT THINGS ISOLATED FOR
THE TIME BEING.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1202 PM MDT SUN JUN 14 2015

VFR CONDITIONS WILL PREVAIL FOR MOST AREAS TODAY WITH ISOLATED TO
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING IN THE LATE
AFTERNOON AND EVENING. LOCALLY MVFR CIGS WILL OCCUR OVER THE KAIA
AND KCDR. BRIEF MVFR CIGS/VSBYS WILL BE POSSIBLE BENEATH HEAVIER
THUNDERSTORMS LATER TODAY AND TONIGHT...ALONG WITH GUSTY/ERRATIC
WINDS. THE GREATEST COVERAGE OF STORMS WILL OCCUR IN THE EVENING
AND OVERNIGHT. IFR/LIFR CONDITIONS ARE EXPECTED AT KCYS AFTER 06Z
WITH LIGHT UPSLOPE FLOW...MVFR ELSEWHERE THROUGH AT LEAST 15Z.

&&

.FIRE WEATHER...
ISSUED AT 310 PM MDT SUN JUN 14 2015

NO FIRE WEATHER CONCERNS THROUGH THE MIDDLE OF NEXT WEEK.  AFTER A
COOLER DAY ON MONDAY...TEMPERATURES WILL BE WARMER ON TUESDAY AND
WEDNESDAY.  MINIMUM RELATIVE HUMIDITY VALUES WILL DROP TO 20-30
PERCENT TO THE WEST OF THE LARAMIE RANGE ON TUESDAY AND WEDNESDAY
AFTERNOONS WITH OCCASIONAL GUSTS TO 25-30 MPH.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...ZF
LONG TERM...CLH
AVIATION...CLH
FIRE WEATHER...ZF
Hazardous weather outlook, Jun 14, 3:06 PM MDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
306 PM MDT SUN JUN 14 2015

NEZ002-003-019>021-054-055-095-096-152115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
306 PM MDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SMALL HAIL
COULD OCCUR WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AFTERNOON AND
EVENING. MORE WIDESPREAD THUNDERSTORMS ARE POSSIBLE ON TUESDAY
AFTERNOON AND EVENING AND SOME OF THE STORMS COULD BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

WYZ101>119-152115-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
306 PM MDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SMALL HAIL
COULD OCCUR WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS CAN BE EXPECTED ON MOST AFTERNOONS AND
EVENINGS. SOME STRONGER STORMS WITH SMALL HAIL WILL BE POSSIBLE
ALONG AND WEST OF THE LARAMIE RANGE ON MONDAY. THERE COULD BE A
FEW SEVERE STORMS TO THE EAST OF THE LARAMIE RANGE ON TUESDAY WITH
THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 14, 4:13 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
413 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             5 NW WHEATLAND          42.10N 105.03W
06/14/2015  E1.75 INCH       PLATTE             WY   TRAINED SPOTTER

&&

MJAMSKI
Local storm report, Jun 14, 4:27 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
427 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             BORDEAUX                41.95N 104.95W
06/14/2015  E1.75 INCH       PLATTE             WY   PUBLIC

            REPORTED AT I-25 EXIT 73.

&&

MJAMSKI
Local storm report, Jun 14, 4:30 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             6 SW WHEATLAND          41.99N 105.04W
06/14/2015  E1.75 INCH       PLATTE             WY   TRAINED SPOTTER

&&

MJAMSKI
Local storm report, Jun 14, 4:30 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
ATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             6 SW WHEATLAND          41.99N 105.04W
06/14/2015  E2.00 INCH       PLATTE             WY   TRAINED SPOTTER

&&

MJAMSKI
Local storm report, Jun 14, 4:49 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
449 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             8 NNW CHUGWATER         41.86N 104.88W
06/14/2015  E1.75 INCH       PLATTE             WY   TRAINED SPOTTER

&&

MJAMSKI
Local storm report, Jun 14, 5:15 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
515 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             CHUGWATER               41.76N 104.82W
06/14/2015  E1.75 INCH       PLATTE             WY   TRAINED SPOTTER

&&

MJAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:33 PM MDTSpecial Weather StatementCYSLaramie27 min
Jun 13, 6:40 PM MDTSevere Thunderstorm WarningCYSLaramie23 min
Jun 13, 7:11 PM MDTSpecial Weather StatementCYSLaramie34 min
Jun 13, 7:39 PM MDTSevere Thunderstorm WarningCYSLaramie, Platte36 min
Jun 13, 8:19 PM MDTSpecial Weather StatementCYSLaramie26 min
Jun 13, 9:14 PM MDTSpecial Weather StatementCYSGoshen31 min
Jun 13, 9:27 PM MDTAreal Flood AdvisoryCYSLaramie, Platte2 hr
Jun 13, 9:28 PM MDTSpecial Weather StatementCYSLaramie17 min
Jun 13, 9:56 PM MDTSpecial Weather StatementCYSLaramie49 min
Jun 14, 2:59 PM MDTSpecial Weather StatementCYSPlatte31 min
Jun 14, 3:46 PM MDTSpecial Weather StatementCYSPlatte29 min
Jun 14, 3:58 PM MDTSevere Thunderstorm WarningCYSPlatte32 min
Jun 14, 4:22 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte23 min
Jun 14, 4:45 PM MDTSevere Thunderstorm WarningCYSPlatte30 min
Jun 14, 5:32 PM MDTSpecial Weather StatementCYSConverse43 min
Jun 14, 5:46 PM MDTSevere Thunderstorm WarningCYSLaramie, Platte44 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.